# SDR CALA2025021702351

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 109,110 hours, 14,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DOES NOT OPEN, REMOVED DOOR BUSSEL IN REF TO 52-11-00 FOR MAINTENANCE.   INSTALLED DOOR 4R BUSSLE OPS CHK GOOD IN REF TO AMM 52-11-00-710-801
